# SDR SWIA200719453

- Difficulty date: December 23, 2007
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 14,131 hours, 10,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, STA 280 AT LBL 9 UPPER FLOORBEAM IS CRACKED.  COMPLIED WITH REPAIRS IAW CRJ200 REO 601R-53-11-138.
